# SDR FDKAF06013

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 10,649 hours, 10,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6100 TPA - THE CREW NOTED THE LEFT EMERGENCY EXIT SIGN AT ROW 12  LIGHT INOP.   MAINTENANCE CHARGED THE BATTERIES SYSTEM, OPS CHECKED GOOD.
